# SDR 9720709993

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED RIGHT SIDE EMERGENCY LIGHTS BETWEEN ROWS 14 THRU 17 ILLUMINATED DURING ENTIRE FLIGHT.  MAINTENANCE REPLACED POWER SUPPLY AND REPAIRED WIRING AT BATTERY PACK, OPERATIONAL CHECK NORMAL.
